Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 321, NWS Bismarck, ND

July 30, 2008McLean County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 30, 2008, 10:36 PM CDT for McLean County, North Dakota. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2008, 10:36 PM CDT (03:36 UTC)
Expired
Jul 30, 2008, 11:30 PM CDT
In force
54 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

County McLean County, ND

The radar

The Bismarck radar (KBIS), 84 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 10:39 PM CDTHAIL 1Garrison, NDQUARTER SIZED HAIL ONGOING AT THE TIME OF THE REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 4:07 PM CDTSevere Thunderstorm WatchSPC7 hr
Jul 30, 10:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1290 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
2037 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 310336
SVRBIS
NDC055-310430-
/O.NEW.KBIS.SV.W.0321.080731T0336Z-080731T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1036 PM CDT WED JUL 30 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1130 PM CDT

* AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES
  NORTH OF EMMET TO WASHBURN...OR ALONG A LINE EXTENDING FROM 34
  MILES SOUTHWEST OF MINOT TO 37 MILES NORTH OF BISMARCK...AND MOVING
  EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  COLEHARBOR BY 1040 PM CDT...
  TURTLE LAKE AND MAX BY 1100 PM CDT...
  MERCER BY 1110 PM CDT...
  BENEDICT BY 1115 PM CDT...
  STRAWBERRY LAKE AND RUSO BY 1125 PM CDT...
  7 MILES SOUTHWEST OF BUTTE BY 1130 PM CDT...

VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR WESTERN NORTH DAKOTA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT THURSDAY MORNING FOR
NORTH DAKOTA.

LAT...LON 4785 10062 4767 10064 4766 10067 4732 10067
      4732 10075 4731 10075 4728 10103 4730 10106
      4730 10116 4726 10122 4756 10142 4753 10168
      4785 10175
TIME...MOT...LOC 0335Z 262DEG 30KT 4782 10163 4732 10096

$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:40 PM CDT, 7 hours 56 minutes earlier.

Area forecast discussion, Jul 30, 2:40 PM CDT, 7 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
240 PM CDT WED JUL 30 2008

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
MAIN FOCUS FOR TODAYS FORECAST IS SEVERE WEATHER POTENTIAL FOR THIS
AFTERNOON/TONIGHT. SURFACE LOW OVER SOUTH CENTRAL SOUTH DAKOTA WITH
ANOTHER LOW/TROUGH FROM SOUTHEASTERN MONTANA THROUGH SOUTH CENTRAL
MANITOBA. SURFACE DEWPOINTS IN THE 60S IN CENTRAL/EASTERN SOUTH
DAKOTA AND HAVE MOVED INTO FAR SOUTH CENTRAL AND SOUTHEASTERN NORTH
DAKOTA. H850 AND H925 ANALYSIS INDICATES DEVELOPING LOW LEVEL JET
WHICH IS BRINGING HIGHER DEWPOINTS INTO LOW LEVELS IN
SOUTHWEST/SOUTH CENTRAL NORTH DAKOTA. EXPECTING MOST FAVORABLE AREA
OF THUNDERSTORM DEVELOPMENT OVER WESTERN NORTH DAKOTA LATE THIS
AFTERNOON IN THE VICINITY OF SURFACE TROUGH THAT IS MOVING INTO FAR
WESTERN NORTH DAKOTA. AS TEMPERATURES CLIMB INTO THE 90S...EXPECT
CUMULUS DEVELOPMENT. OTHERWISE THERE IS A MID LEVEL CAP THAT IS
EXPECTED TO WEAKEN AS THE AFTERNOON PROGRESSES. THERE IS ALSO A
CHANCE OF ELEVATED THUNDERSTORMS IN ASSOCIATION WITH THE LOW LEVEL
JET OVER WESTERN AND SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND
INTO TONIGHT. ALSO A STRONG UPPER LEVEL SHORTWAVE EXPECTED TO MOVE
INTO NORTHWESTERN NORTH DAKOTA LATE THIS AFTERNOON AND MOVE ACROSS
THE STATE TONIGHT. EXPECT THUNDERSTORMS TO DEVELOP OVER WESTERN
NORTH DAKOTA LATE THIS AFTERNOON AND CONTINUE EASTWARD INTO CENTRAL
NORTH DAKOTA DURING THE EVENING AND MOVE INTO EASTERN NORTH DAKOTA
AFTER MIDNIGHT. HAVE MENTIONED POSSIBLY SEVERE WITH HAIL AND
STRAIGHT-LINE WINDS THE BIGGEST THREAT. HEAVY RAIN POSSIBLE IN SOME
LOCALES.

FOR THURSDAY...LINGERING PRECIP IN EASTERN COUNTIES POSSIBLE IN THE
MORNING...OTHERWISE DRY HIGH PRESSURE MOVING IN FROM THE WEST AND
EXPECT A CLEAR SKY THURSDAY NIGHT.

ON FRIDAY SURFACE HIGH MOVES EAST INTO MINNESOTA AND A SURFACE LOW
DEVELOPS ON THE FRONT RANGE OF THE ROCKIES AHEAD OF ANOTHER
LOW/TROUGH MOVING IN FROM WESTERN CANADA. NORTH DAKOTA IS UNDER AN
UPPER LEVEL RIDGE AHEAD OF THIS SYSTEM...BUT HAVE SLIGHT CHANCE OF
THUNDER IN THE WEST NEAR THE SURFACE TROUGH. THE RIDGE BREAKS DOWN A
BIT FRIDAY NIGHT AND HAVE SLIGHT CHANCES FRIDAY NIGHT FOR WHOLE
FORECAST AREA.

BETTER CHANCES OF THUNDERSTORMS ON SATURDAY AS WESTERN SHORTWAVE
APPROACHES THE DAKOTAS AND THERE IS SOUTHWEST FLOW ALOFT WITH VORT
ENERGY MOVING ACROSS THE REGION AND LOW LEVEL MOISTURE ADVECTION
AHEAD OF THE DEVELOPING SURFACE TROUGH.

.LONG TERM...SUNDAY THROUGH WEDNESDAY...
AN ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIOD CONTINUES TO
BE DEPICTED BY BOTH THE GFS AND ECMWF AS A LONG WAVE TROUGH/CLOSED
UPPER LOW SLIDES ACROSS CENTRAL CANADA AND INTO THE HUDSON BAY
REGION...EFFECTIVELY SHUNNING THE DEVELOPMENT OF ANY RIDGE ACROSS
THE NORTH CENTRAL PLAINS TILL LATER IN THE WEEK. THUS WILL CONTINUE
OFF AND ON CHANCES FOR THUNDER SUNDAY THROUGH WEDNESDAY AS HARD TO
TIME AND PLACE EMBEDDED S/WV TROUGHS SLIDE ACROSS OUR LOCAL REGION.
TEMPERATURES WILL GENERALLY BE NEAR TO SLIGHTLY BELOW NORMAL SUNDAY
THROUGH WEDNESDAY.

&&

.AVIATION...
A SURFACE TROUGH OF LOW PRESSURE OVER EASTERN MONTANA THIS AFTERNOON
WILL PUSH SLOWLY TO THE EAST INTO WESTERN ND BY EARLY THIS EVENING.
THIS FEATURE IN COMBINATION WITH A SIGNIFICANT UPPER LEVEL TROUGH
ADVECTING ACROSS SOUTH CENTRAL CANADA WILL TRIGGER THUNDERSTORM
DEVELOPMENT ALONG THE SURFACE COLD FRONT AS IT PROGRESSES EAST. AT
THIS TIME ANTICIPATE CONVECTIVE DEVELOPMENT WEST LATER THIS
AFTERNOON/EARLY THIS EVENING SPREADING EAST THROUGHOUT THE REMAINDER
OF THE EVENING AND OVERNIGHT. GENERALLY WILL SEE VFR FLIGHT
CONDITIONS...WITH SHORT DURATION MVFR-IFR CIGS AND VIS IN THE
HEAVIER TSRA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

JV/NH
Hazardous weather outlook, Jul 30, 4:26 AM CDT, 18 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
426 AM CDT WED JUL 30 2008

NDZ017-031-032-040-043-310930-
MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
426 AM CDT WED JUL 30 2008 /326 AM MDT WED JUL 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND EARLY TONIGHT AS
A SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA. HIGH
AFTERNOON CAPES AND A WEAK CAP INDICATES POTENTIAL FOR SEVERE
THUNDERSTORMS.

IN ADDITION...THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH
AND VERY HIGH CATEGORY THIS AFTERNOON. WINDS SHOULD BE BELOW RED
FLAG WARNING CRITERIA...BUT CAUTION SHOULD BE USED TO PREVENT
GRASSLAND FIRES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A
CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY
NIGHT AND MONDAY.

THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH TO VERY HIGH
CATEGORIES ON THURSDAY. GUSTY WINDS COULD DEVELOP AS HIGH PRESSURE
MOVES INTO THE AREA. THE GUSTY WINDS COULD APPROACH RED FLAG
WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NDZ001>003-009>011-018>021-033>036-041-042-044>048-050-051-310930-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-DUNN-MERCER-OLIVER-
MCLEAN-STARK-MORTON-BURLEIGH-KIDDER-HETTINGER-GRANT-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
426 AM CDT WED JUL 30 2008 /326 AM MDT WED JUL 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A
SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A
CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY
NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ004-005-012-013-022-023-025-037-310930-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-STUTSMAN-
426 AM CDT WED JUL 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS TONIGHT AS A SURFACE LOW
PRESSURE TROUGH MOVES ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A
CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY
NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 30, 7:00 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
700 PM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             9 N HAZEN               47.43N 101.62W
07/30/2008  E0.88 INCH       MERCER             ND   TRAINED SPOTTER

            THUNDERSTORM WIND GUSTS UP TO 60 MPH

&&

VJENSEN
Local storm report, Jul 30, 7:05 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
705 PM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     1 SE HAZEN BAY RECREATI 47.50N 101.61W
07/30/2008  E60 MPH          MERCER             ND   TRAINED SPOTTER

            50 TO 60 MPH WIND GUSTS ACCOMPANIED BY PEA SIZED HAIL AND
            VERY HEAVY RAIN.

0659 PM     HAIL             17 W GARRISON           47.65N 101.78W
07/30/2008  E1.00 INCH       MCLEAN             ND   LAW ENFORCEMENT

            QUARTER SIZED HAIL.

&&

CH/VJ
Local storm report, Jul 30, 7:21 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
721 PM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     3 NW COLEHARBOR         47.57N 101.27W
07/30/2008  E60 MPH          MCLEAN             ND   TRAINED SPOTTER

            DAMAGING WINDS OF 50 TO 60 MPH WERE ACCOMPANIED BY VERY
            HEAVY RAIN AND PEA SIZED HAIL.

&&

CH/VJ
Local storm report, Jul 30, 8:20 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             20 SW SURREY            48.03N 101.44W
07/30/2008  E1.00 INCH       WARD               ND   BROADCAST MEDIA

            PUBLIC REPORT OF QUARTER SIZED HAIL...RELAYED BY
            BROADCAST MEDIA.

0741 PM     TSTM WND GST     4 S BENEDICT            47.77N 101.08W
07/30/2008  E60 MPH          MCLEAN             ND   BROADCAST MEDIA

            ESTIMATED WIND GUSTS IN EXCESS OF 60 MPH.

&&

CH/VJ
Local storm report, Jul 30, 9:59 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
959 PM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             12 W GARRISON           47.65N 101.68W
07/30/2008  E2.50 INCH       MCLEAN             ND   BROADCAST MEDIA

            VERY LARGE HAIL TO THE SIZE OF TENNIS BALLS TOOK OUT
            SKYLIGHTS IN HOUSE. PUBLIC REPORT...RELAYED BY BROADCAST
            MEDIA.

&&

CH/NH
Local storm report, Jul 30, 10:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             GARRISON                47.65N 101.42W
07/30/2008  E1.25 INCH       MCLEAN             ND   PUBLIC

            QUARTER TO HALF DOLLAR SIZED HAIL ONGOING AT THE TIME OF
            THE REPORT.

&&

CH/NH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:19 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux33 min
Jul 30, 7:40 PM CDTSevere Thunderstorm WarningBISDunn50 min
Jul 30, 7:47 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward58 min
Jul 30, 7:59 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail61 min
Jul 30, 8:27 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer63 min
Jul 30, 8:31 PM CDTSevere Thunderstorm WarningBISMcHenry38 min
Jul 30, 8:39 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Renville, Ward66 min
Jul 30, 8:56 PM CDTAreal Flood AdvisoryBISMcLean, Mountrail, Ward3 hr
Jul 30, 9:22 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail23 min
Jul 30, 9:31 PM CDTSevere Thunderstorm WarningBISMcLean59 min
Jul 30, 9:38 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton19 min
Jul 30, 9:45 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mountrail, Ward60 min
Jul 30, 10:11 PM CDTTornado WarningBISMcLean34 min
Jul 30, 10:44 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward40 min
Jul 30, 10:56 PM CDTFlash Flood WarningBISMcLean6 hr
Jul 30, 11:01 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer59 min
Jul 30, 11:17 PM CDTTornado WarningBISMcLean, Mercer, Oliver28 min
Jul 30, 11:19 PM CDTAreal Flood AdvisoryBISMcLean, Mercer, Oliver111 min
Jul 30, 11:38 PM CDTSevere Thunderstorm WarningBISMorton, Oliver67 min
Jul 30, 11:42 PM CDTTornado WarningBISMcLean, Mercer, Oliver33 min
Jul 30, 11:45 PM CDTAreal Flood AdvisoryBISBurleigh, McLean, Morton, Oliver6 hr
Jul 31, 12:00 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver60 min
Jul 31, 12:18 AM CDTSevere Thunderstorm WarningBISGrant, Morton57 min
Jul 31, 12:28 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton32 min
Jul 31, 12:46 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Kidder, Logan, McIntosh and 2 more59 min
Jul 31, 1:48 AM CDTSevere Thunderstorm WarningBISEmmons, Grant, Logan, McIntosh, Morton, Sioux57 min
Jul 31, 2:40 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh65 min
Jul 31, 3:45 AM CDTSevere Thunderstorm WarningBISDickey26 min
Jul 31, 3:53 PM CDTFire Weather WatchBISBillings, Bowman, Golden Valley, McKenzie, Slope13 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.